|
It was reported that there was narrowing in the stent at the distal segment, requiring medication.An enroute transcarotid stent was selected for use in a left side transcarotid artery revascularization (tcar) procedure.It was reported that four days after a tcar procedure, the patient went to another hospital with stroke and seizure.Imaging performed suggested an acute posterior temporal cerebrovascular accident (cva).The stent was patent.Further information indicated that imaging showed no left sided cva and confirmed the findings represented an old stroke, with no thrombus present in the stent.The physician believed this was a post reperfusion seizure.The patient is neurologically intact.It was also noted that there was narrowing in the stent at the distal segment where the internal carotid artery (ica) was stenosed prior to the tcar procedure.Eliquis was recommended for the patient.At this time, it is not confirmed if the medication was given due to restenosis or possible atrial fibrillation.
|